# SDR WX0A2015022772439

- Difficulty date: February 18, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,654 hours, 42,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: S1642726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM SUPPORT CRACKED FS 905 LBL 44.  REMOVED, FABRICATED & INSTALLED NEW SUPPORT IAW SRM 51-30-5, 51-10-4 & 51-10-3.
